# SDR KCSA071326

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 106,633 hours, 20,206 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON I/B FRAME CRACKED APPROX 10 INCHES ABOVE LOWER SPAR AT NAC STA 236.
